Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 151, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 9, 2023, 3:58 PM CDT for Dallas County, Hickory County, Polk County, Missouri. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2023, 3:58 PM CDT (20:58 UTC)
- Expired
- May 9, 2023, 4:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Dallas County, MO, Hickory County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 64 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 4:13 PM CDT | HAIL 2 | 4 Ne Polk, MO | PICTURES OF TWO INCH HAIL NEAR HIGHWAY HH AND HIGHWAY 64 SOUTH OF RIMBY. TIME ESTIMATED FROM RADAR. |
| May 9, 4:40 PM CDT | HAIL 1.75 | Urbana, MO | REPORT OF HAIL TO AT LEAST GOLF BALL SIZE IN URBANA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1599 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
740
WUUS53 KSGF 092058
SVRSGF
MOC059-085-167-092145-
/O.NEW.KSGF.SV.W.0151.230509T2058Z-230509T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
358 PM CDT Tue May 9 2023
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
South central Hickory County in central Missouri...
Northwestern Dallas County in southwestern Missouri...
Northeastern Polk County in southwestern Missouri...
* Until 445 PM CDT.
* At 357 PM CDT, a severe thunderstorm was located near Bolivar,
moving northeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Pomme de Terre Lake, Pomme De Terre State Park, Pittsburg, Polk,
Urbana, Louisburg, Goodson and Nemo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 9307 3765 9322 3765 9339 3789 9334
TIME...MOT...LOC 2057Z 204DEG 21KT 3767 9332
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perez4 follow-up statements
244
WWUS53 KSGF 092111
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
411 PM CDT Tue May 9 2023
MOC059-085-167-092145-
/O.CON.KSGF.SV.W.0151.000000T0000Z-230509T2145Z/
Hickory MO-Dallas MO-Polk MO-
411 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL HICKORY...NORTHWESTERN DALLAS AND NORTHEASTERN POLK
COUNTIES...
At 410 PM CDT, a severe thunderstorm was located 9 miles southwest of
Urbana, or 10 miles northwest of Buffalo, moving northeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pomme de Terre Lake, Pomme De Terre State Park, Pittsburg, Polk,
Urbana, Goodson and Nemo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 9307 3767 9321 3769 9332 3789 9330
TIME...MOT...LOC 2110Z 202DEG 21KT 3772 9326
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perez657
WWUS53 KSGF 092120
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
420 PM CDT Tue May 9 2023
MOC059-085-167-092145-
/O.CON.KSGF.SV.W.0151.000000T0000Z-230509T2145Z/
Hickory MO-Dallas MO-Polk MO-
420 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL HICKORY...NORTHWESTERN DALLAS AND NORTHEASTERN POLK
COUNTIES...
At 420 PM CDT, a severe thunderstorm was located near Urbana, or 11
miles northwest of Buffalo, moving north at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pomme de Terre Lake, Urbana and Nemo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 9307 3772 9318 3773 9328 3789 9329
TIME...MOT...LOC 2120Z 201DEG 23KT 3778 9321
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perez779
WWUS53 KSGF 092130
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
430 PM CDT Tue May 9 2023
MOC167-092140-
/O.CAN.KSGF.SV.W.0151.000000T0000Z-230509T2145Z/
Polk MO-
430 PM CDT Tue May 9 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and southwestern Missouri.
LAT...LON 3788 9307 3780 9313 3780 9325 3789 9328
TIME...MOT...LOC 2130Z 201DEG 23KT 3784 9318
$$
MOC059-085-092145-
/O.CON.KSGF.SV.W.0151.000000T0000Z-230509T2145Z/
Hickory MO-Dallas MO-
430 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL HICKORY AND NORTHWESTERN DALLAS COUNTIES...
At 430 PM CDT, a severe thunderstorm was located over Urbana, or 10
miles southeast of Hermitage, moving north at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pomme de Terre Lake, Urbana and Nemo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 9307 3780 9313 3780 9325 3789 9328
TIME...MOT...LOC 2130Z 201DEG 23KT 3784 9318
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perez470
WWUS53 KSGF 092139
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
439 PM CDT Tue May 9 2023
MOC059-085-092145-
/O.CON.KSGF.SV.W.0151.000000T0000Z-230509T2145Z/
Hickory MO-Dallas MO-
439 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL HICKORY AND NORTHWESTERN DALLAS COUNTIES...
At 439 PM CDT, a severe thunderstorm was located over Urbana, or 9
miles southeast of Hermitage, moving north at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Urbana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 9307 3783 9311 3783 9323 3789 9323
TIME...MOT...LOC 2139Z 202DEG 19KT 3788 9317
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PerezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:48 PM CDT, 10 minutes earlier.
Area forecast discussion, May 9, 3:48 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Springfield MO 348 PM CDT Tue May 9 2023 Key Messages: 1. Isolated/scattered severe storms ahead of severe MCS heading in from Kansas this afternoon and evening. 2. An active weather pattern will remain across the area this week with several chances for rain. A few strong storms will be possible. 3. Above normal temperatures will occur this week. .SHORT TERM...(This evening through tonight) Issued at 312 PM CDT Tue May 9 2023 A severe MCS is currently located from Topeka, KS to Emporia, KS and moving to the southeast at 30-40 mph. This puts it into the the northwestern CWA between 5pm and 6pm CDT. Expect the system to maintain strength into the far northwester CWA and then start to gradually weaken as it moves through the rest of the area this evening into early tonight. This weakening will be due to decreased shear and instability. Threats will be 70 mph winds, 1 inch hail, and a short lived tornado or two over the northwestern CWA, transitioning to primarily 60 mph winds more toward the central CWA. Ahead of the MCS, discrete cells have developed and are expected to develop. Instability has increased to 3,000-4,000 J/kg on the warm side of the front, which is from Fort Scott, KS to Springfield, MO to Ozark County, MO. Large hail to 2 inches in diameter and 60 mph winds are the primary hazards with these storms. Expect the main area to be along and near the general vicinity of the front. .LONG TERM...(Wednesday through Tuesday) Issued at 312 PM CDT Tue May 9 2023 The upper level ridge will remain over the region the rest of the week into the start of the weekend. Highs will generally warm into the 80s each afternoon through Saturday. The active weather pattern will continue the rest of the week with several chances for rain at times. It will not rain the entire period and there are still questions on the exact timing coverage of storms each day. A weak disturbance will track north into the region on Wednesday and will result in the potential for some isolated to scattered storms across the area Wednesday afternoon and evening. Deep layer shear will be weaker across the area on Wednesday limiting the severe potential but given the instability a strong storm or two could be possible. Thursday into Friday an upper level low will lift north across the Plains and could result in slightly better coverage of showers and storms across the area, though there is still uncertainty on the coverage each day. Deep layer shear will increase some with the upper level low and could result in some strong to severe storms, though the better chances may remain just west of the area. Late this weekend into early next week as pattern change looks possible as an upper level trough moves across the region pushing the ridge off to the east. The ensemble models do different on the timing and track of this trough. An upper level northwest flow pattern may setup across the region early next week which could result in the an active weather pattern continue into next week but uncertainty remains on timing and track. Slightly cooler temperatures will occur as a result with highs in the 70s expected Sunday into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1237 PM CDT Tue May 9 2023 A thunderstorm complex currently over northern Kansas will track toward the area today, then through the area this evening into tonight while gradually diminishing. Ahead of the complex, isolated to scattered showers and thunderstorms are expected to develop. Severe weather with large hail and damaging winds will be a concern with all of this convection. Confidence in timing, coverage, and severity of convection at any given site is limited at this time. After convection clears the area later tonight, there is potential for MVFR ceilings at all sites into Wednesday morning. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Titus LONG TERM...Wise AVIATION...Titus
Hazardous weather outlook, May 9, 1:58 PM CDT, 2 hours before
Hazardous Weather Outlook National Weather Service Springfield MO 158 PM CDT Tue May 9 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101900- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 158 PM CDT Tue May 9 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Limited hail risk. Limited thunderstorm wind damage risk. Elevated lightning risk. Limited excessive rainfall risk DISCUSSION... Scattered storm development will be possible across southeastern Kansas and western Missouri this afternoon into the early evening hours. Hail up to the size of golf balls (1.75 inches) and damaging winds will be the primary risks with these storms, but some storms over southeast Kansas and far western Missouri may have hail over 2 inches in diameter. A thunderstorm complex across Kansas will move southeast into extreme southeastern Kansas and western Missouri this evening into the overnight hours. There still remains questions on the exact track and timing of this activity. Damaging winds will be possible with this activity if it is able to make it into the western portions of the area. A short lived tornado or two can't be ruled out, but is not a primary threat. Locally heavy rainfall will be possible with the storms today into tonight. Widespread flooding is not expected but some localized minor flooding could be possible for any locations that are affected by multiple storms in a short period of time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. An unsettled weather pattern will remain over the area with additional thunderstorm chances possible at times each day through the rest of the week. There are still questions on the exact timing,, coverage, and exact locations affected each day but thunderstorm chances exist each day but will not be a total washout. Locally heavy rainfall and a few strong storms will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight for southeastern Kansas and portions of western Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Titus
In the hours before
Local storm report, May 9, 2:36 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 5 N REPUBLIC 37.19N 93.48W
05/09/2023 E0.75 INCH GREENE MO PUBLIC
REPORT FROM MPING, DIME 0.75 INCHES.
&&Local storm report, May 9, 2:45 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL 5 SSE WILLARD 37.23N 93.40W
05/09/2023 E0.88 INCH GREENE MO OFFICIAL NWS OBS
OBSERVED AT THE NWS OFFICE BY STAFF ON DUTY.
&&Local storm report, May 9, 2:52 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 5 SSE WILLARD 37.23N 93.40W
05/09/2023 M1.00 INCH GREENE MO OFFICIAL NWS OBS
OBSERVED AT THE NWS OFFICE BY STAFF ON DUTY.
&&
RNLocal storm report, May 9, 3:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL 3 WNW EBENEZER 37.37N 93.36W
05/09/2023 E1.25 INCH GREENE MO TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED VIA MPING.
TIME ESTIMATED FROM RADAR.
&&
CKRLocal storm report, May 9, 3:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL BOLIVAR 37.61N 93.41W
05/09/2023 E1.00 INCH POLK MO EMERGENCY MNGR
DOWNTOWN BOLIVAR.
&&
TITUSLocal storm report, May 9, 3:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 1 SSE BOLIVAR 37.60N 93.41W
05/09/2023 E1.75 INCH POLK MO AMATEUR RADIO
GOLF BALL SIZE HAIL IN BOLIVAR. TIME
ESTIMATED FROM RADAR.
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:15 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Pulaski | 4 hr |
| May 8, 7:25 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| May 8, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 14 min |
| May 8, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 46 min |
| May 8, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski | 14 min |
| May 8, 8:00 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 30 min |
| May 8, 8:23 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| May 8, 9:00 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 45 min |
| May 8, 9:20 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Shannon, Texas | 40 min |
| May 8, 9:45 PM CDT | Special Weather Statement | SGF | Barton | 30 min |
| May 8, 10:00 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 31 min |
| May 8, 10:18 PM CDT | Special Weather Statement | SGF | Barry | 27 min |
| May 8, 10:36 PM CDT | Special Weather Statement | SGF | Oregon | 24 min |
| May 8, 10:45 PM CDT | Special Weather Statement | SGF | Barry | 45 min |
| May 8, 10:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 37 min |
| May 9, 12:00 AM CDT | Special Weather Statement | SGF | Stone | 30 min |
| May 9, 4:16 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 44 min |
| May 9, 4:57 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 48 min |
| May 9, 5:50 AM CDT | Special Weather Statement | SGF | St. Clair | 40 min |
| May 9, 2:13 PM CDT | Special Weather Statement | SGF | Greene | 32 min |
| May 9, 2:27 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 48 min |
| May 9, 3:05 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 40 min |
| May 9, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 42 min |
| May 9, 4:38 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 37 min |
| May 9, 4:50 PM CDT | Special Weather Statement | SGF | Cedar | 25 min |
| May 9, 4:51 PM CDT | Special Weather Statement | SGF | Cedar | 24 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 49 min |
| May 9, 5:28 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 47 min |
| May 9, 5:36 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 39 min |
| May 9, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 61 min |
| May 9, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 44 min |
| May 9, 6:51 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence, Newton | 39 min |
| May 9, 6:59 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 16 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.